| Catalog Number |
367899 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.H4.Device manufacture date: unknown.
Event or Problem Description
It was reported that bd vacutainer® k2 edta (k2e) 10.8mg blood collection tubes exhibit discoloration and residue.No patient impact was reported.The following information was provided by the initial reporter: customer states tubes exhibit discoloration and residue.
Additional Manufacturer Narrative
H.6.Investigation summary: no samples or photos were returned by the customer in support of this complaint from catalog 367899, lot number is unknown.The retentions could not be inspected as the lot number is unknown.Bd was unable to duplicate or confirm the customer¿s indicated failure mode because no samples or photos were returned, and lot number is unknown.Lot number is unknown; therefore, no retention samples are available.The device history records could not be reviewed as the lot number is unknown.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h.10.
Event or Problem Description